# SDR DALA13006500986

- Difficulty date: January 28, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 55,698 hours, 40,793 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB ELEVATOR DAMAGED ON T/E AT XE119.  DAMAGE EXTENDS TO UPPER SKIN, INTERNAL FINGER DOUBLER, T/E, CHANNEL, AND LOWER SKIN.  DAMAGE FOUND TO BE OUTSIDE SRM CH 55 ALLOWABLE LIMITS.
